# SDR FDEA201001270277

- Difficulty date: January 27, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 57,541 hours, 18,267 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Broken
- Location: L3 Door
- Part time: 57,541 hours, 18,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD L-3 DOOR PLUG LOWER FWD STOP FITTING BROKEN.  REMOVED AND REPLACED L-3 DOOR PLUG LOWER BEAM FITTING IAW SRM 51-31-01, REPAIR CLASSIFIED AS MAJOR.
